# SDR SWAA2016090655460

- Difficulty date: August 20, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 42,709 hours, 24,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB CRACKED AT BS 663.75 BETWEEN LBL 25 TO LBL 45.  REPAIRED WEB IAW SRM.
